Zur Charakterisierung der Ordnungen in Fastringen.

Günter Pilz

Monatshefte für Mathematik (1972)

  • Volume: 76, page 250-253
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pilz, Günter. "Zur Charakterisierung der Ordnungen in Fastringen.." Monatshefte für Mathematik 76 (1972): 250-253. <http://eudml.org/doc/177600>.

author = {Pilz, Günter},
journal = {Monatshefte für Mathematik},
pages = {250-253},
title = {Zur Charakterisierung der Ordnungen in Fastringen.},
url = {http://eudml.org/doc/177600},
volume = {76},
year = {1972},

AU - Pilz, Günter
TI - Zur Charakterisierung der Ordnungen in Fastringen.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 250
EP - 253
UR - http://eudml.org/doc/177600
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.